Table of Content

Open Access iconOpen Access

ARTICLE

Quantum Homomorphic Signature with Repeatable Verification

Tao Shang1,*, Zhuang Pei2, Ranyiliu Chen3, Jianwei Liu1

School of Cyber Science & Technology, Beihang University, Beijing, 100083, China.
Institut Fresnel, Ecole Centrale de Marseille, Marseille, 13451, France.
School of Electronic & Information Engineering, Beihang University, Beijing, 100083, China.

* Corresponding Author: Tao Shang. Email: email.

Computers, Materials & Continua 2019, 59(1), 149-165. https://doi.org/10.32604/cmc.2019.05360

Abstract

In January 2015, the first quantum homomorphic signature scheme was proposed creatively. However, only one verifier is allowed to verify a signature once in this scheme. In order to support repeatable verification for general scenario, we propose a new quantum homomorphic signature scheme with repeatable verification by introducing serial verification model and parallel verification model. Serial verification model solves the problem of signature verification by combining key distribution and Bell measurement. Parallel verification model solves the problem of signature duplication by logically treating one particle of an EPR pair as a quantum signature and physically preparing a new EPR pair. These models will be beneficial to the signature verification of general scenarios. Scheme analysis shows that both intermediate verifiers and terminal verifiers can successfully verify signatures in the same operation with fewer resource consumption, and especially the verified signature in entangled states can be used repeatedly.

Keywords


Cite This Article

APA Style
Shang, T., Pei, Z., Chen, R., Liu, J. (2019). Quantum homomorphic signature with repeatable verification. Computers, Materials & Continua, 59(1), 149-165. https://doi.org/10.32604/cmc.2019.05360
Vancouver Style
Shang T, Pei Z, Chen R, Liu J. Quantum homomorphic signature with repeatable verification. Comput Mater Contin. 2019;59(1):149-165 https://doi.org/10.32604/cmc.2019.05360
IEEE Style
T. Shang, Z. Pei, R. Chen, and J. Liu "Quantum Homomorphic Signature with Repeatable Verification," Comput. Mater. Contin., vol. 59, no. 1, pp. 149-165. 2019. https://doi.org/10.32604/cmc.2019.05360

Citations




cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2821

    View

  • 1417

    Download

  • 0

    Like

Related articles

Share Link